# SDR UIEA2019031503564

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,867 hours, 18,385 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 4330
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"R AFT FUEL PUMP" EICAS MESSAGE. ( TRANSFER TO MEL 28-22-01 CAT C MDDR 108759.   LOG PAGE 1042385: REMOVED AND REPLACED RT AFT FUEL PUMP IAW AMM 28-22-03. NO MSG SHOWN, LEAK AND OPS CHECK OK. MCC NOTIFIED, THIS CLEARS MDDR 108759. )
